Inventiones mathematicae

, Volume 66, Issue 2, pp 343–352 | Cite as

On the elliptic equation Δu+K(x)e 2u =0 and conformal metrics with prescribed Gaussian curvatures

  • Wei-Ming Ni
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Kazdan, J.: Gaussian and scalar curvature, an update. In: Ann. Math. Studies Vol. 102 (S.-T. Yau, ed.). In press (1982)Google Scholar
  2. 2.
    Kazdan, J., Warner, F.W.: Curvature functions for compact 2-manifolds. Ann. Math.99, 14–47 (1974)Google Scholar
  3. 3.
    Kazdan, J., Warner, F.W.: Curvature functions for open 2-manifolds. Ann. Math.99, 203–219 (1974)Google Scholar
  4. 4.
    Ni. W.-M.: On the elliptic equation Δu+K(x)u n+2/n−2=0. its generalizations and applications in geometry. Indiana Univ. Math. J. In Press (1982)Google Scholar
  5. 5.
    Noussair, E.S.: On the existence of solutions of nonlinear elliptic boundary value problems. J. Differential Equations34, 482–495 (1979)Google Scholar
  6. 6.
    Oleinik, O.A.: On the equation Δu+k(x)e u=0. Russian Math. Surveys33, 243–244 (1978)Google Scholar
  7. 7.
    Sattinger, D.H.: Conformal metrics in ℝ2 with prescribed curvature. Indiana Univ. Math. J.22. 1–4 (1972)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Wei-Ming Ni
    • 1
  1. 1.School of MathematicsUniversity of MinnesotaMinneapolisUSA

Personalised recommendations